Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Rakhmanov's theorem for Jacobi matrices


Author: Sergey A. Denisov
Journal: Proc. Amer. Math. Soc. 132 (2004), 847-852
MSC (2000): Primary 47B36
Published electronically: July 7, 2003
MathSciNet review: 2019964
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove Rakhmanov's theorem for Jacobi matrices without the additional assumption that the number of bound states is finite. This result solves one of Nevai's open problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B36

Retrieve articles in all journals with MSC (2000): 47B36


Additional Information

Sergey A. Denisov
Affiliation: Department of Mathematics, California Institute of Technology, 253-37, Pasadena, California 91125
Email: denissov@caltech.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07157-0
PII: S 0002-9939(03)07157-0
Received by editor(s): October 16, 2002
Received by editor(s) in revised form: November 8, 2002
Published electronically: July 7, 2003
Communicated by: Andreas Seeger
Article copyright: © Copyright 2003 American Mathematical Society